U.S. doctors online nowAsk doctors free
PA
A 49-year-old male asked:

can losartan cause nauseasnous?

4 doctor answers7 doctors weighed in
Dr. Marsha Davis
Internal Medicine 28 years experience
Possible: It is not common but it has happened before . The only way to know for sure is to stop taking it and see if it goes away and restart it. Also another thing to try is switch the time to night and take it with a bedtime snack
Dr. Gabriel Labbad
Specializes in General Practice
In some cases, yes.: Checking the Medscape drug formulary for Losartan Adverse Effects lists Nausea 2% incidence. Please make sure to discuss your symptoms with your doctor to make sure it is not something more serious.
Dr. Shariq Refai
Psychiatry 13 years experience
Yes: pretty much any medication you take can have a side effect of nausea.
Dr. Ronald Krauser
Rheumatology 52 years experience
Rarely: Discuss with your doctor, stop the med and see if the nausea resolves.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 39-year-old member asked:

Lightheadedness. Is this a common side effect of adjusting to losartan?

1 doctor answer3 doctors weighed in
Dr. Thomas Namey
Rheumatology 48 years experience
Can be.: Losratan is an anti-hypertensive of the arb class (angiotensin receptor blocker), and is very good. However, if your blood pressure is lowered too much or quickly, it can occur. It is also used for congestive heart failure, which in and of itself can do this. But is is a side-effect of the drug. Check your BP regularly at home.
A 35-year-old member asked:

Do your patients use the drug losartan? Any bothersome or bad side effects?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Many patients: Very commonly used medication. Angiotensin receptor blocker (arb). Very well tolerated. Can make your blood pressure too low, can cause cough and angioedema like ace inhibitors but not nearly as frequently. Conraindicated in pregnancy.
A 33-year-old member asked:

What are risks of the drug losartan?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Risks are very minor: Can make blood pressure too low. Can rarely cause cough or painless swelling of the face or upper airway (angioedema). Not a good drug to take if you are pregnant.
CA
A 28-year-old male asked:

Please describe the medication: cozaar (losartan)?

2 doctor answers2 doctors weighed in
Dr. Jerome Zacks
Cardiology 51 years experience
Antihypertensive: This is an angiotensin receptor blocker used to treat blood pressure. It has a beneficial effect upon the kidneys and can also be used in people who develop a cough on an angiotensin converting enzyme inhibitor.
CA
A 28-year-old male asked:

Please describe the medication: losartan?

2 doctor answers5 doctors weighed in
Dr. Gerry Tolbert
Family Medicine 13 years experience
Blood Pressure Med: A blood pressure reducing medicine from the class of drugs called arbs. Acts on an enzyme in the kidney and lung to reduce the blood pressure. Can have some protective effects on the kidneys in high blood pressure and diabetes. Not recommended for patients with significant kidney disease.
Dr. Philip Rosenblum
Family Medicine 28 years experience
Also strongly discouraged in women of child-bearing age and forbidden in those who are pregnant and planning pregnancy.
Dec 30, 2012

Related questions

A member asked:
1 doctor answer1 doctor weighed in
A 38-year-old female asked:
1 doctor answer2 doctors weighed in
A 39-year-old female asked about a 66-year-old female:
1 doctor answer2 doctors weighed in
A 19-year-old male asked:
1 doctor answer1 doctor weighed in
A 68-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 4, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.